# SDR SWAA2023070354096

- Difficulty date: May 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO BAY FWD SHIELD HAS CORROSION FROM STA:767+3 THRU RBL:787+4; RBL:26; WL:156<[01] NO ALLOWABLE DAMAGE FOUND FOR THIS PART IN B737-700 SRM 53-00-53-1A-2 AFT CARGO FLOOR STRUCTURE ALLOWABLE DAMAGE. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9. REMOVED DAMAGED SHIELD IAW SRM 51-40-02.;[02] DAMAGE ON SHIELD LOCATION IS BS 767+3 TO BS 787+4; RBL 20 TO RBL 23; WL 156.;[03] EDIT MEASUREMENTS TABLE;[04] LOCATED AND DRILLED NEW SHIELD PN:146A8127-12 LOT:1524920-3 IAW SRM 51-30-01-0G-0 & DWG 146A8127 ID:0008 REV:-;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5. VERIFIED OK TO INSTALL.;[07] INSTALLED NEW SHIELD AFT CARGO COMPARTMENT STA:767+3 THRU 787+4 RBL:26; WL:156 IAW SRM 51-40-02-0G-0 & DWG:146A0081 ID:0025 REV:A;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
